# SDR FDEA201208213095

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1400-1420 BETWEEN S-25L TO S-26L DENTED.  FOUND OUT OF LIMITS IAW SRM-53-00-01, FIG 101, DET III,  REPAIRED DAMAGE IAW SRM-53-00-01, FIG 201 REPAIR NR 16, PG 201-206. CATEGORY"B", MAJOR REPAIR.
